Alert archive / Nebraska / River Flood Advisories in 2018
River Flood Advisory 21, NWS Omaha, NE
NWS Omaha, NE issued this river flood advisory at Oct 13, 2018, 10:18 AM CDT for Washington County, Nebraska; Harrison County, Iowa. It took effect at Oct 14, 2018, 1:00 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2018, 10:18 AM CDT (15:18 UTC)
- In effect from
- Oct 14, 2018, 1:00 AM CDT
- Expired
- Oct 19, 2018, 7:00 AM CDT
- In force
- 5 days
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Harrison County, IA, Washington County, NE
The radar
The Omaha radar (KOAX), 44 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Blair (BLAN1).
- Action stage
- 23.5 ft
- Minor stage
- 26.5 ft
- Moderate stage
- 28.5 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06609100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
203
WGUS83 KOAX 131518
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
1018 AM CDT Sat Oct 13 2018
...The National Weather Service in Omaha has issued a flood advisory
for the Missouri River...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-141518-
/O.NEW.KOAX.FL.Y.0021.181014T0600Z-181019T1200Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 AM CDT Sat Oct 13 2018
The National Weather Service in Omaha has issued a
* Flood Advisory for
The Missouri River Near Blair.
* from late tonight to Friday morning.
* At 10:00 AM Saturday the stage was 23.1 feet.
* Flood stage is 26.5 feet.
* Forecast...The river will rise to near 25.2 feet early Tuesday
afternoon.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
* Impact...at 23.5 feet...Flooding begins to occur at Wilson Island
State Park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-141518-
/O.NEW.KOAX.FL.Y.0022.181014T1200Z-181019T1212Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 AM CDT Sat Oct 13 2018
The National Weather Service in Omaha has issued a
* Flood Advisory for
The Missouri River At Omaha.
* from Sunday morning to Friday morning.
* At 10:00 AM Saturday the stage was 24.3 feet.
* Flood stage is 29.0 feet.
* Forecast...The river will rise to near 26.7 feet Wednesday morning.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$6 follow-up statements
356
WGUS83 KOAX 141433
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
933 AM CDT Sun Oct 14 2018
...The Flood Advisory continues for the following river...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-151432-
/O.EXT.KOAX.FL.Y.0021.000000T0000Z-181020T0000Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
933 AM CDT Sun Oct 14 2018
The Flood Advisory is extended for
The Missouri River Near Blair.
* until Friday evening.
* At 9:00 AM Sunday the stage was 23.5 feet.
* Flood stage is 26.5 feet.
* Forecast...The river will rise to near 25.2 feet Tuesday evening.
* Impact...at 26.5 feet...Flooding is occurring in the Fort Calhoun
area. This flooding affects several homes and includes County
Roads 34, 47 and 51.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
* Impact...at 23.5 feet...Flooding begins to occur at Wilson Island
State Park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-151432-
/O.EXT.KOAX.FL.Y.0022.000000T0000Z-181020T0000Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
933 AM CDT Sun Oct 14 2018
The Flood Advisory is extended for
The Missouri River At Omaha.
* until Friday evening.
* At 9:00 AM Sunday the stage was 24.7 feet.
* Flood stage is 29.0 feet.
* Forecast...The river will rise to near 26.6 feet Wednesday morning.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$999
WGUS83 KOAX 151511
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
1011 AM CDT Mon Oct 15 2018
...The Flood Advisory continues for the following river...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-161511-
/O.CON.KOAX.FL.Y.0021.000000T0000Z-181020T0000Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CDT Mon Oct 15 2018
The Flood Advisory continues for
The Missouri River Near Blair.
* until Friday evening.
* At 10:00 AM Monday the stage was 24.2 feet.
* Flood stage is 26.5 feet.
* Forecast...The river will rise to near 25.1 feet tomorrow evening.
* Impact...at 26.5 feet...Flooding is occurring in the Fort Calhoun
area. This flooding affects several homes and includes County
Roads 34, 47 and 51.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
* Impact...at 23.5 feet...Flooding begins to occur at Wilson Island
State Park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-161511-
/O.CON.KOAX.FL.Y.0022.000000T0000Z-181020T0000Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CDT Mon Oct 15 2018
The Flood Advisory continues for
The Missouri River At Omaha.
* until Friday evening.
* At 10:00 AM Monday the stage was 25.2 feet.
* Flood stage is 29.0 feet.
* Forecast...The river will rise to near 26.5 feet early Wednesday
morning.
* Impact...at 28.0 feet...At this level most of the flood gates for
the city of Council Bluffs are closed.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$
BCM764
WGUS83 KOAX 161509
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
1009 AM CDT Tue Oct 16 2018
...The Flood Advisory continues for the following river...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-171509-
/O.CON.KOAX.FL.Y.0021.000000T0000Z-181020T0000Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1009 AM CDT Tue Oct 16 2018
The Flood Advisory continues for
The Missouri River Near Blair.
* until Friday evening.
* At 10:00 AM Tuesday the stage was 24.7 feet.
* Flood stage is 26.5 feet.
* Forecast...The river will rise to near 24.7 feet this afternoon.
* Impact...at 26.5 feet...Flooding is occurring in the Fort Calhoun
area. This flooding affects several homes and includes County
Roads 34, 47 and 51.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
* Impact...at 23.5 feet...Flooding begins to occur at Wilson Island
State Park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-171509-
/O.CON.KOAX.FL.Y.0022.000000T0000Z-181020T0000Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1009 AM CDT Tue Oct 16 2018
The Flood Advisory continues for
The Missouri River At Omaha.
* until Friday evening.
* At 10:00 AM Tuesday the stage was 25.5 feet.
* Flood stage is 29.0 feet.
* Forecast...The river will rise to near 25.8 feet early tomorrow
afternoon.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$
BCM176
WGUS83 KOAX 171509
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
1009 AM CDT Wed Oct 17 2018
...The Flood Advisory continues for the following river...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-181508-
/O.CON.KOAX.FL.Y.0021.000000T0000Z-181020T0000Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1009 AM CDT Wed Oct 17 2018
The Flood Advisory continues for
The Missouri River Near Blair.
* until Friday evening.
* At 10:00 AM Wednesday the stage was 24.5 feet.
* Flood stage is 26.5 feet.
* Forecast...The river is expected to slowly fall the next few
days.
* Impact...at 26.5 feet...Flooding is occurring in the Fort Calhoun
area. This flooding affects several homes and includes County
Roads 34, 47 and 51.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
* Impact...at 23.5 feet...Flooding begins to occur at Wilson Island
State Park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-181508-
/O.CON.KOAX.FL.Y.0022.000000T0000Z-181020T0000Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1009 AM CDT Wed Oct 17 2018
The Flood Advisory continues for
The Missouri River At Omaha.
* until Friday evening.
* At 10:00 AM Wednesday the stage was 25.6 feet.
* Flood stage is 29.0 feet.
* Forecast...The river should be nearly steady today, then start
to slowly fall the next few days.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
* Impact...at 21.0 feet...At this level the City of Council Bluffs
begins closing flood gates.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$
BCM539
WGUS83 KOAX 181511
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
1011 AM CDT Thu Oct 18 2018
...The Flood Advisory continues for the following river...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-191511-
/O.CON.KOAX.FL.Y.0021.000000T0000Z-181020T0000Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CDT Thu Oct 18 2018
The Flood Advisory continues for
The Missouri River Near Blair.
* until Friday evening.
* At 9:45 AM Thursday the stage was 24.0 feet.
* Flood stage is 26.5 feet.
* Forecast...The river should slowly fall to a stage of less than
23.5 feet Friday afternoon.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
* Impact...at 23.5 feet...Flooding begins to occur at Wilson Island
State Park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-191511-
/O.CON.KOAX.FL.Y.0022.000000T0000Z-181020T0000Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1011 AM CDT Thu Oct 18 2018
The Flood Advisory continues for
The Missouri River At Omaha.
* until Friday evening.
* At 10:00 AM Thursday the stage was 25.2 feet.
* Flood stage is 29.0 feet.
* Forecast...The river should slowly fall to less than 25 feet
on Friday.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$
BCM092
WGUS83 KOAX 190838
FLSOAX
Flood Advisory
National Weather Service Omaha/Valley Nebraska
338 AM CDT Fri Oct 19 2018
...The Flood Advisory is cancelled for the following river...
Missouri River Near Blair affecting Harrison and Washington
Counties.
Missouri River At Omaha affecting Pottawattamie...Douglas and Sarpy
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Stay tuned to the latest developments by listening to NOAA Weather
radio...or a local media outlet.
&&
IAC085-NEC177-190908-
/O.CAN.KOAX.FL.Y.0021.000000T0000Z-181020T0000Z/
/BLAN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
338 AM CDT Fri Oct 19 2018
The Flood Advisory is cancelled for
The Missouri River Near Blair.
* until this evening.
* At 3:00 AM Friday the stage was 23.9 feet.
* Flood stage is 26.5 feet.
* Forecast...The river will continue to slowly fall.
* Impact...at 25.0 feet...Minor flooding occurs at the Fort Calhoun
trailer park.
&&
LAT...LON 4180 9624 4180 9595 4142 9583 4142 9602
4168 9626
$$
IAC155-NEC055-153-190908-
/O.CAN.KOAX.FL.Y.0022.000000T0000Z-181020T0000Z/
/OMHN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
338 AM CDT Fri Oct 19 2018
The Flood Advisory is cancelled for
The Missouri River At Omaha.
* until this evening.
* At 3:30 AM Friday the stage was 25.0 feet.
* Flood stage is 29.0 feet.
* Forecast...The river will continue to slowly fall.
* Impact...at 27.0 feet...NP Dodge Park, Freedom Park, Tom Hanafan
Park and Fontenelle Forest begin to flood.
* Impact...at 25.0 feet...A casino parking lot begins to flood along
the Iowa side of the river. In addition, Haworth Park located in
Bellevue begins to flood.
&&
LAT...LON 4142 9602 4142 9583 4107 9574 4106 9591
4132 9595
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood advisory went out at Oct 13, 6:33 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Oct 13, 6:33 AM CDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 633 AM CDT Sat Oct 13 2018 .SHORT TERM...(Today through Monday) Issued at 304 AM CDT Sat Oct 13 2018 Dense fog developed under a stratus deck along and east of the Missouri River overnight. Bringing visibilities down to half a mile or less in some locations. Temperatures remained warmer under the blanket of clouds, only falling into the lower 40s. Further west, over the majority of eastern Nebraska, lows dipped into the low to mid 30s. Southerly low level flow has returned to the forecast area this morning, along with substantial warm air advection in the mid levels. Winds will become gusty late this morning and into the early afternoon. High temperatures are expected to climb into the upper 50s to around 60 degrees today. However, warm temperatures will be short-lived, as a strong cold front is progged to sweep into northeast Nebraska this afternoon, and eventually southeast Nebraska/southwest Iowa Saturday night. Showers will develop along the front this afternoon, and eventually increase in coverage this evening and overnight. Much cooler air behind the front will allow rain to change over and mix with snow by Sunday morning. Highest snowfall totals look to remain near the KS/NE border where showers linger through much of Sunday. Overall, expect trace amounts to half an inch across the majority of eastern Nebraska and southwest Iowa, with up to 2.5 inches south of I-80 in southeast Nebraska. A few near freezing temperatures will be possible in far northeast Nebraska Saturday night/Sunday morning. Temperatures on Sunday will only rise into the upper 30s to around 40 degrees. As showers clear the forecast area Sunday evening, brisk fall air continues to plunge southward through the region. A hard freeze still appears likely Sunday night into Monday morning. Low temperatures will dip into the mid to upper 20s, bringing an end to the growing season. Highs will rebound back into the mid 40s Monday afternoon, with dry conditions expected. .LONG TERM...(Monday night through Friday) Issued at 304 AM CDT Sat Oct 13 2018 Dry weather will persist through much of next week as the forecast area becomes pinned between a cutoff low spinning over the southwestern US and an upper trough digging into the eastern CONUS. Temperatures will gradually warm from the mid 50s Tuesday to around 60 degrees on Friday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 633 AM CDT Sat Oct 13 2018 A corridor of LIFR/IFR ceilings and visibilities presently over far eastern NE and western IA will gradually shift east over the next couple of hours with VFR conditions expected at KOMA by 14 or 15z. A cold front will move through the region this afternoon into evening with scattered showers developing ahead of and in the wake of the cold front. Winds will become gusty from the north late tonight with the potential for a rain-snow mix by 12z Sunday at KOFK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && SHORT TERM...KG LONG TERM...KG AVIATION...Mead
Hazardous weather outlook, Oct 13, 3:56 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 356 AM CDT Sat Oct 13 2018 IAZ043-055-056-069-079-080-091-NEZ012-015>018-030>034-042>045- 050>053-065>067-078-088>090-092-132300- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Page-Cedar- Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Cass-Saline-Jefferson-Gage-Johnson-Pawnee- 356 AM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Rain will mix with snow across far northeast Nebraska late tonight. Little to no accumulation is expected overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday A rain and snow mix will continue to spread across the area Sunday behind a strong cold front. An inch or two of snow is forecast across far southeast Nebraska. A hard freeze with temperatures in the mid to upper 20s is expected Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed Today or Tonight. IAZ090-NEZ068-091-093-132300- Fremont-Otoe-Nemaha-Richardson- 356 AM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for portions of southwest Iowa and southeast Nebraska. .DAY ONE...Today and Tonight Flooding will continue on the Missouri River from around Plattsmouth to Rulo. .DAYS TWO THROUGH SEVEN...Sunday through Friday Flooding will continue on the Missouri River from around Plattsmouth to Rulo. A rain and snow mix is expected on Sunday. Only very minor accumulations of snow are forecast. A hard freeze is forecast Monday morning with temperatures in the upper 20s. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. NEZ011-132300- Knox- 356 AM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for portions of northeast Nebraska. .DAY ONE...Today and Tonight Rain will mix with snow across far northeast Nebraska late tonight. Little to no accumulation is expected overnight. Flooding will continue on the Missouri River above Lewis and Clark Lake. .DAYS TWO THROUGH SEVEN...Sunday through Friday A rain snow mix will continue across far northeast Nebraska through Sunday morning. Only very minor accumulations are forecast. Flooding is expected to continue on the Missouri River above Lewis and Clark Lake. Temperatures around freezing are forecast in northeast Nebraska Sunday morning. A hard freeze with temperatures in the mid 20s is expected Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:46 PM CDT | River Flood Warning | OAX | Cass | 7 days |
| Oct 13, 10:18 AM CDT | River Flood Advisory | OAX | Douglas, Sarpy | 6 days |
| Oct 13, 3:27 PM CDT | Freeze Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 12 hr |
Nearby
River Flood Advisories in Nebraska, 2018River Flood Advisories in Iowa, 2018Every river flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.